# SDR SWAA2021072736844

- Difficulty date: December 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 48,534 hours, 29,172 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS MULTIPLE ELONGATED / DAMAGED FASTENER HOLES. / INSTALLED NEW 193B PANEL REF AMM 53-51-21.
